# SDR AALA202007139003

- Difficulty date: July 11, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 58,278 hours, 23,907 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED,  DURING DESCENT, EXPERIENCED A SUDDEN LOSS OF PRESSURIZATION, ALL MASKS DEPLOYED AT FL 380 CABIN ALT LIGHT CAME ON AND ALT HORN SOUNDING,  BOTH BLEED TRIP OFF LIGHTS ILLUMINATED.   CREW FOLLOWED BLEED TRIP OFF IN QRH & PRESSURIZATION RESTORED. ENG ANTI ICE WAS ON. AN EMERGENCY WAS DECLARED, AND LANDED SAFELY WITHOUT FURTHER INCIDENT.   ACCOMPLISHED HEALTH CHECKS FOR LT ENG IAW WC 4414, & RT ENG IAW WC 4415.   REPLACED LT ENG BLEED AIR REGULATOR , LT ENG 390 DEGREE PRECOOLER CONTROL VALVE SENSOR, LT ENG 450 DEGREE, BLEED AIR OVERTEMP SENSOR,  RT ENG 390 DEGREE, PRECOOLER CONTROL VALVE SENSOR, & RT ENG 450 DEGREE, BLEED AIR OVERTEMP SENSOR.
